# SDR UIEA2019102545787

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,017 hours, 17,151 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHEN SWITCHING FROM EXT PWR TO APU GEN.( PERFORMED APU BITE IAW B767 FIM 49-11 FT 987. NO FAULTS OR ABNORMAL SHUTDOWN ECU. STARTED APU IAW B767 AMM 49-11-00. PERFORMED POWER TRANSFER AND OPS CHK OF APU GENERATOR IAW B767 AMM 24-21-00, OPS CHECK OK.  )
